# SDR AALA202311217138

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A320*
- Aircraft serial: 6100
- Aircraft time: 30,974 hours, 12,579 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R DIFFICULT TO ARM. LUBED DOOR (GIRT BAR).
